20 Publications

Mark all

[20]
2019 | Journal Article | IST-REx-ID: 6419   OA
V. Pokusaeva et al., “An experimental assay of the interactions of amino acids from orthologous sequences shaping a complex fitness landscape,” PLoS Genetics, vol. 15, no. 4, p. e1008079, 2019.
View | Files available | DOI
 
[19]
2019 | Journal Article | IST-REx-ID: 6793   OA
A. Akopyan and I. Izmestiev, “The Regge symmetry, confocal conics, and the Schläfli formula,” Bulletin of the London Mathematical Society, 2019.
View | DOI | Download (ext.) | arXiv
 
[18]
2019 | Journal Article | IST-REx-ID: 6050   OA
A. Akopyan and R. Fedorov, “Two circles and only a straightedge,” Proceedings of the American Mathematical Society, vol. 147, pp. 91–102, 2019.
View | DOI | Download (ext.) | arXiv
 
[17]
2019 | Journal Article | IST-REx-ID: 6634   OA
A. Akopyan, A. Hubard, and R. Karasev, “Lower and upper bounds for the waists of different spaces,” Topological Methods in Nonlinear Analysis, vol. 53, no. 2, pp. 457–490, 2019.
View | DOI | Download (ext.) | arXiv
 
[16]
2018 | Journal Article | IST-REx-ID: 458   OA
A. Akopyan and A. Bobenko, “Incircular nets and confocal conics,” Transactions of the American Mathematical Society, vol. 370, no. 4, pp. 2825–2854, 2018.
View | DOI | Download (ext.)
 
[15]
2018 | Journal Article | IST-REx-ID: 106   OA
A. Akopyan and A. Petrunin, “Long geodesics on convex surfaces,” Mathematical Intelligencer, vol. 40, no. 3, pp. 26–31, 2018.
View | DOI | Download (ext.) | arXiv
 
[14]
2018 | Journal Article | IST-REx-ID: 409   OA
A. Akopyan, “On the number of non-hexagons in a planar tiling,” Comptes Rendus Mathematique, vol. 356, no. 4, pp. 412–414, 2018.
View | DOI | Download (ext.) | arXiv
 
[13]
2018 | Preprint | IST-REx-ID: 74   OA
A. Akopyan and R. Karasev, “Gromov’s waist of non-radial Gaussian measures and radial non-Gaussian measures,” ArXiv. ArXiv, 2018.
View | Download (ext.) | arXiv
 
[12]
2018 | Preprint | IST-REx-ID: 75   OA
A. Akopyan, S. Avvakumov, and R. Karasev, “Convex fair partitions into arbitrary number of pieces,” ArXiv. ArXiv, 2018.
View | Download (ext.) | arXiv
 
[11]
2018 | Journal Article | IST-REx-ID: 1064   OA
A. Akopyan, A. Balitskiy, and M. Grigorev, “On the circle covering theorem by A.W. Goodman and R.E. Goodman,” Discrete & Computational Geometry, vol. 59, no. 4, pp. 1001–1009, 2018.
View | Files available | DOI
 
[10]
2018 | Journal Article | IST-REx-ID: 58   OA
A. Akopyan and E. Segal Halevi, “Counting blanks in polygonal arrangements,” SIAM Journal on Discrete Mathematics, vol. 32, no. 3, pp. 2242–2257, 2018.
View | DOI | Download (ext.) | arXiv
 
[9]
2018 | Journal Article | IST-REx-ID: 6355   OA
A. Akopyan and S. Avvakumov, “Any cyclic quadrilateral can be inscribed in any closed convex smooth curve,” Forum of Mathematics, Sigma, vol. 6, p. e7, 2018.
View | Files available | DOI | arXiv
 
[8]
2018 | Journal Article | IST-REx-ID: 692   OA
A. Akopyan, “3-Webs generated by confocal conics and circles,” Geometriae Dedicata, vol. 194, no. 1, pp. 55–64, 2018.
View | DOI | Download (ext.)
 
[7]
2017 | Journal Article | IST-REx-ID: 1180   OA
A. Akopyan, I. Bárány, and S. Robins, “Algebraic vertices of non-convex polyhedra,” Advances in Mathematics, vol. 308, pp. 627–644, 2017.
View | DOI | Download (ext.)
 
[6]
2017 | Journal Article | IST-REx-ID: 707   OA
A. Akopyan and R. Karasev, “A tight estimate for the waist of the ball ,” Bulletin of the London Mathematical Society, vol. 49, no. 4, pp. 690–693, 2017.
View | DOI | Download (ext.)
 
[5]
2017 | Journal Article | IST-REx-ID: 909   OA
A. Akopyan and V. Vysotsky, “On the lengths of curves passing through boundary points of a planar convex shape,” The American Mathematical Monthly, vol. 124, no. 7, pp. 588–596, 2017.
View | DOI | Download (ext.)
 
[4]
2016 | Journal Article | IST-REx-ID: 1360   OA
A. Akopyan, A. Balitskiy, R. Karasev, and A. Sharipova, “Elementary approach to closed billiard trajectories in asymmetric normed spaces,” Proceedings of the American Mathematical Society, vol. 144, no. 10, pp. 4501–4513, 2016.
View | DOI | Download (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1330   OA
A. Akopyan and A. Balitskiy, “Billiards in convex bodies with acute angles,” Israel Journal of Mathematics, vol. 216, no. 2, pp. 833–845, 2016.
View | DOI | Download (ext.)
 
[2]
2015 | Journal Article | IST-REx-ID: 1828   OA
A. Akopyan, S. Pirogov, and A. Rybko, “ Invariant measures of genetic recombination process,” Journal of Statistical Physics, vol. 160, no. 1, pp. 163–167, 2015.
View | DOI | Download (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1710   OA
A. Akopyan and A. Plakhov, “Minimal resistance of curves under the single impact assumption,” Society for Industrial and Applied Mathematics, vol. 47, no. 4, pp. 2754–2769, 2015.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed

20 Publications

Mark all

[20]
2019 | Journal Article | IST-REx-ID: 6419   OA
V. Pokusaeva et al., “An experimental assay of the interactions of amino acids from orthologous sequences shaping a complex fitness landscape,” PLoS Genetics, vol. 15, no. 4, p. e1008079, 2019.
View | Files available | DOI
 
[19]
2019 | Journal Article | IST-REx-ID: 6793   OA
A. Akopyan and I. Izmestiev, “The Regge symmetry, confocal conics, and the Schläfli formula,” Bulletin of the London Mathematical Society, 2019.
View | DOI | Download (ext.) | arXiv
 
[18]
2019 | Journal Article | IST-REx-ID: 6050   OA
A. Akopyan and R. Fedorov, “Two circles and only a straightedge,” Proceedings of the American Mathematical Society, vol. 147, pp. 91–102, 2019.
View | DOI | Download (ext.) | arXiv
 
[17]
2019 | Journal Article | IST-REx-ID: 6634   OA
A. Akopyan, A. Hubard, and R. Karasev, “Lower and upper bounds for the waists of different spaces,” Topological Methods in Nonlinear Analysis, vol. 53, no. 2, pp. 457–490, 2019.
View | DOI | Download (ext.) | arXiv
 
[16]
2018 | Journal Article | IST-REx-ID: 458   OA
A. Akopyan and A. Bobenko, “Incircular nets and confocal conics,” Transactions of the American Mathematical Society, vol. 370, no. 4, pp. 2825–2854, 2018.
View | DOI | Download (ext.)
 
[15]
2018 | Journal Article | IST-REx-ID: 106   OA
A. Akopyan and A. Petrunin, “Long geodesics on convex surfaces,” Mathematical Intelligencer, vol. 40, no. 3, pp. 26–31, 2018.
View | DOI | Download (ext.) | arXiv
 
[14]
2018 | Journal Article | IST-REx-ID: 409   OA
A. Akopyan, “On the number of non-hexagons in a planar tiling,” Comptes Rendus Mathematique, vol. 356, no. 4, pp. 412–414, 2018.
View | DOI | Download (ext.) | arXiv
 
[13]
2018 | Preprint | IST-REx-ID: 74   OA
A. Akopyan and R. Karasev, “Gromov’s waist of non-radial Gaussian measures and radial non-Gaussian measures,” ArXiv. ArXiv, 2018.
View | Download (ext.) | arXiv
 
[12]
2018 | Preprint | IST-REx-ID: 75   OA
A. Akopyan, S. Avvakumov, and R. Karasev, “Convex fair partitions into arbitrary number of pieces,” ArXiv. ArXiv, 2018.
View | Download (ext.) | arXiv
 
[11]
2018 | Journal Article | IST-REx-ID: 1064   OA
A. Akopyan, A. Balitskiy, and M. Grigorev, “On the circle covering theorem by A.W. Goodman and R.E. Goodman,” Discrete & Computational Geometry, vol. 59, no. 4, pp. 1001–1009, 2018.
View | Files available | DOI
 
[10]
2018 | Journal Article | IST-REx-ID: 58   OA
A. Akopyan and E. Segal Halevi, “Counting blanks in polygonal arrangements,” SIAM Journal on Discrete Mathematics, vol. 32, no. 3, pp. 2242–2257, 2018.
View | DOI | Download (ext.) | arXiv
 
[9]
2018 | Journal Article | IST-REx-ID: 6355   OA
A. Akopyan and S. Avvakumov, “Any cyclic quadrilateral can be inscribed in any closed convex smooth curve,” Forum of Mathematics, Sigma, vol. 6, p. e7, 2018.
View | Files available | DOI | arXiv
 
[8]
2018 | Journal Article | IST-REx-ID: 692   OA
A. Akopyan, “3-Webs generated by confocal conics and circles,” Geometriae Dedicata, vol. 194, no. 1, pp. 55–64, 2018.
View | DOI | Download (ext.)
 
[7]
2017 | Journal Article | IST-REx-ID: 1180   OA
A. Akopyan, I. Bárány, and S. Robins, “Algebraic vertices of non-convex polyhedra,” Advances in Mathematics, vol. 308, pp. 627–644, 2017.
View | DOI | Download (ext.)
 
[6]
2017 | Journal Article | IST-REx-ID: 707   OA
A. Akopyan and R. Karasev, “A tight estimate for the waist of the ball ,” Bulletin of the London Mathematical Society, vol. 49, no. 4, pp. 690–693, 2017.
View | DOI | Download (ext.)
 
[5]
2017 | Journal Article | IST-REx-ID: 909   OA
A. Akopyan and V. Vysotsky, “On the lengths of curves passing through boundary points of a planar convex shape,” The American Mathematical Monthly, vol. 124, no. 7, pp. 588–596, 2017.
View | DOI | Download (ext.)
 
[4]
2016 | Journal Article | IST-REx-ID: 1360   OA
A. Akopyan, A. Balitskiy, R. Karasev, and A. Sharipova, “Elementary approach to closed billiard trajectories in asymmetric normed spaces,” Proceedings of the American Mathematical Society, vol. 144, no. 10, pp. 4501–4513, 2016.
View | DOI | Download (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1330   OA
A. Akopyan and A. Balitskiy, “Billiards in convex bodies with acute angles,” Israel Journal of Mathematics, vol. 216, no. 2, pp. 833–845, 2016.
View | DOI | Download (ext.)
 
[2]
2015 | Journal Article | IST-REx-ID: 1828   OA
A. Akopyan, S. Pirogov, and A. Rybko, “ Invariant measures of genetic recombination process,” Journal of Statistical Physics, vol. 160, no. 1, pp. 163–167, 2015.
View | DOI | Download (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1710   OA
A. Akopyan and A. Plakhov, “Minimal resistance of curves under the single impact assumption,” Society for Industrial and Applied Mathematics, vol. 47, no. 4, pp. 2754–2769, 2015.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed